According to the ERT television report, an elderly man suddenly crashed while sitting in the waiting room after being vaccinated on the Greek island of Crete. Doctors intervened immediately, but the man died before reaching intensive care.
The initial evaluation revealed that death occurred from vaccination and other causes unrelated to allergic anaphylactic shock.
Saying that this was a sudden death and coincided with vaccination, the doctors noted that from a scientific point of view, death did not follow any vaccination.
Doctors requested an emergency forensic examination to determine the exact cause of death.
Within the scope of the vaccination program that started on December 27 in Greece, more than 20 thousand vaccines are given every day. Pfizer / BioNTech, Moderna and AstraZeneca vaccines are used in this country. AstraZeneca vaccine is only given to citizens between the ages of 60 and 64.
Source: Cumhuriyet Gazetesi – Güncel by www.cumhuriyet.com.tr.
*The article has been translated based on the content of Cumhuriyet Gazetesi – Güncel by www.cumhuriyet.com.tr. If there is any problem regarding the content, copyright, please leave a report below the article. We will try to process as quickly as possible to protect the rights of the author. Thank you very much!
*We just want readers to access information more quickly and easily with other multilingual content, instead of information only available in a certain language.
*We always respect the copyright of the content of the author and always include the original link of the source article.If the author disagrees, just leave the report below the article, the article will be edited or deleted at the request of the author. Thanks very much! Best regards!